General products and equational classes of automata

Ésik Zoltán and Gécseg Ferenc: General products and equational classes of automata. In: Acta cybernetica, (6) 3. pp. 281-284. (1983)

[thumbnail of cybernetica_006_numb_003_281-284.pdf]
Cikk, tanulmány, mű

Download (579kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1983
Volume: 6
Number: 3
ISSN: 0324-721X
Page Range: pp. 281-284
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 284. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 09. 15:55

Actions (login required)

View Item View Item